# SDR DALA2016120809760

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 64,247 hours, 20,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE WILL NOT FIT INTO BUSTLE.  REMOVED AND REPLACED THE  SLIDE IAW AMDS CARD.
